Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 129, NWS Quad Cities, IA

August 22, 2007Carroll County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 22, 2007, 2:30 AM CDT for Carroll County, Illinois. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 2:30 AM CDT (07:30 UTC)
Expired
Aug 22, 2007, 2:46 AM CDT
In force
16 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Carroll County, IL

The radar

The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 2:35 AM CDTTSTM WND DMGN Shannon, ILBRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4094 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 220730
SVRDVN
ILC015-220800-
/O.NEW.KDVN.SV.W.0129.070822T0730Z-070822T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
230 AM CDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 300 AM CDT.

* AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED APPROXIMATELY NEAR CHADWICK...OR ABOUT NEAR MOUNT
  CARROLL...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTH OF SHANNON AROUND 240 AM CDT...

AT 1:22 AM...QUARTER SIZED HAIL WAS REPORTED IN MT CARROLL ILLINOIS.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4218 8998 4200 9004 4197 8973 4218 8972

$$

NICHOLS
1 follow-up statement
000 
WWUS53 KDVN 220746
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
244 AM CDT WED AUG 22 2007

ILC015-220754-
/O.CAN.KDVN.SV.W.0129.000000T0000Z-070822T0800Z/
CARROLL IL-
244 AM CDT WED AUG 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING VERY HEAVY RAIN.

AT 2:22 AM...CDT...QUARTER SIZED HAIL WAS REPORTED IN MT CARROLL
ILLINOIS.

LAT...LON 4218 8998 4200 9004 4197 8973 4218 8972

$$

NICHOLS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:30 PM CDT, 12 hours earlier.

Area forecast discussion, Aug 21, 2:30 PM CDT, 12 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
230 PM CDT TUE AUG 21 2007

.SYNOPSIS...
A VERY COMPLEX MESOSCALE ENVIRONMENT EXISTS TODAY...WITH A OUTFLOW
BOUNDARY CONTINUING TO PERSIST OVER IOWA...GENERALLY ALONG
INTERSTATE 80 FROM WEST TO EAST. A SHORT WAVE TROF IS MOVING THROUGH
THE DAKOTAS...AND IS EXPECTED TO FIRE CONVECTION ALONG THE WESTERN
PORTION OF THIS BOUNDARY LATE THIS AFTERNOON OR EARLY EVENING. THIS
CONVECTION SHOULD MOVE EAST...SIMILAR TO PAST NIGHTS.

.SHORT TERM...TONIGHT AND WEDNESDAY...
WITH SATURATED GROUND AND POTENTIAL FOR THE MCS TO TRACK CLOSER TO
THE SURFACE BOUNDARY THAN MODELS INDICATE...WE WILL KEEP THE FLASH
FLOOD WATCH GOING AS IS.  THE EVENT MAY BE FARTHER NORTH IF TOTALLY
ELEVATED...BUT CAPES ARE VERY HIGH...AND SOMEWHAT WEAKER CAPPING IS
FORECAST OVER CENTRAL IOWA TONIGHT. THUS...AN EVENT WILL CONTINUE TO
BE FORECAST...WITH THE POTENTIAL FOR SOME GUSTY WINDS AT THE FRONT
EDGE OF STORM OUTFLOW...BUT OTHERWISE HEAVY RAIN IS THE MAIN THREAT.
WE HAVE SCALED BACK ON THE FORECAST QPF OF 1 TO 2 INCHES...AND ARE
NOW IN THE 0.5 TO 1 INCH RANGE...HOWEVER...THIS IS DUE TO FORECAST
UNCERTAINTY RATHER THAN A LESS INTENSE EVENT. AN EVENING UPDATE TO
LOWER POPS OR GREATLY INCREASE FORECAST QPF IS LIKELY AS THE EVENT
SHOWS ITS CARDS.

WEDNESDAY...AFTER MORNING SHOWERS AND STORMS CLEAR THE AREA TO THE
EAST...SOME FOG AND LOW CLOUDS MAY LINGER.  THIS WILL SET UP A NEAR
REPEAT OF HEAVY RAIN POTENTIAL TOMORROW PM.  TEMPERATURES WILL BE
WARM IN THE SOUTH...WITH LOWER 90S POSSIBLE...AND MAY STRUGGLE TO
HIT THE LOWER 80S NORTH UNDER THICKER CLOUDS. ..ERVIN..

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...
REMAINDER OF THIS WEEK...THREAT OF HEAVY RAIN AND ADDITIONAL
FLOODING CONTINUES THROUGH THE END OF THE WEEK. MAIN UPPER TROUGH IN
THE NORTHERN ROCKIES AND ASSOCIATED STRONG UPPER LEVEL JET WILL
EVENTUALLY MOVE EWD INTO THE UPPER MIDWEST LATE IN THE WEEK. SERIES
OF WAVES WILL INDUCE LOW PRESSURE STALLED IN THE REGION. NOCTURAL
LOW LEVEL JET STRENGTHENS WEDNESDAY NIGHT PROVIDING LIFT FOR
GENERATING LARGE MCS WHICH SHOULD TRACK ACROSS NORTHERN IOWA AND
SOUTHERN WISCONSIN. RUNOFF WILL BE HIGH DUE TO SATURATED GROUND
WHICH WILL SPILL INTO THE MSRVR AND TRIBUTARIES. AS WE GET INTO
THURSDAY AND FRIDAY...DYNAMICS FROM UPPER TROF COME INTO PLAY WITH
STRONG LIFT. THIS WILL LEAD TO NUMEROUS THUNDERSTORMS AT ANY TIME
DURING THURS/FRI OVER THE ENTIRE CWA. RAIN AMOUNTS MAY BE ENHANCED
BY 100 KT UPPER LEVEL JET PULLING OFF TO THE NORTHEAST...PUTTING THE
REGION IN THE RIGHT REAR QUAD OF JET AND ADDING LARGE SCALE ASCENT.
THIS PREDICTED ADDITIONAL HEAVY RAIN THREAT WILL ADD TO THE RUNOFF
AND PUT MORE PRESSURE ON ALREADY RISING RIVERS. THREAT OF FLASH
FLOODING/RIVER FLOODING WILL REMAIN HIGH.

THIS WEEKEND AND EARLY NEXT WEEK...FINALLY UPPER TROF SWINGS THROUGH
THE MIDWEST AND MOVES EWD. THIS PUSHES FRONTAL BOUNDARY SOUTH OF THE
DVN CWA BUT NOT BY MUCH. WILL CONTINUE THE DRY FORECAST FOR NOW TO
AVOID YO-YO BUT LATEST GFS RUN HINTS THAT RETURN FLOW MAY ALREADY
BRING A CHC OF TSTMS TO REGION ON SUNDAY...BUT FOR NOW WILL BRING IN
A CHC ON TUE. ECMWF HINTS THAT PATTERN FOR NEXT WEEK LOOKING EERILY
SIMILAR TO THIS WEEK. MEX TEMPS ONCE AGAIN SEEMS TOO HIGH
CONSIDERING THE VERY MOIST GROUND/LUSH VEGETATION. NOT TO MENTION
DEBRIS CLOUDS FROM MCS/S.
..HAASE..

&&

.AVIATION...
MVFR CIGS OF 2000-3000 FT AGL WILL BE POSSIBLE THROUGH EARLY EVENING
WITH DIURNAL STRATOCUMULUS. LATER TONIGHT...THUNDERSTORMS OVER IOWA
WILL TRACK EAST ALONG AND NORTH OF INTERSTATE 80...WITH MAINLY MVFR
CIGS AND LOWER VISIBILITIES WITH THE STRONGER STORMS.  THE CID AND
DBQ TAF WILL SEE THE HIGHEST CHANCES FOR THESE STORMS...WHILE ONLY A
TEMPORARY OR ISOLATED STORM IS POSSIBLE AT MLI AND BRL. TOWARDS
DAWN...LOW CLOUDS OF 500 TO 800FT AGL MAY FORM IN THE WAKE OF
STORMS...AS HAS OCCURRED IN PAST DAYS.  ADDITIONAL STORMS ARE
POSSIBLE WEDNESDAY...BUT COVERAGE APPEARS LOW AT THIS TIME. ..ERVIN..

&&

.HYDROLOGY...
RIVER FORECAST REMAINS COMPLEX TODAY AND HIGHLY DEPENDENT ON FUTURE
QPF...WHICH IS A TRICK TO FORECAST IN ITSELF WITH ANY PRECISION WITH
RESPECT AMOUNT...EXTENT AND PLACEMENT.  MOST LIKELY SOLUTIONS BRING
MANY SITES UP TO MINOR TO MODERATE FLOODING BY THE END OF THE WEEK.
ENVELOPE OF SOLUTIONS...PER NCRFC INTERNAL ENSEMBLE SITE...INDICATES
POTENTIAL TO NOT FLOOD AT ALL IF ACTUAL RAINFALL SIGNIFICANTLY
UNDERSHOOTS CURRENT FORECAST...OR BRINGS MANY RIVER POINTS TO MAJOR
FLOODING IF WE REALIZE THE WORST CASE SCENARIO OF WIDESPREAD 3-5
INCH RAINFALL FOR EACH OF THE NEXT SEVERAL NIGHTS OVER THE NRN
IA/SRN MN/SRN WI/NRN IL AREA.  MOST LIKELY SCENARIO INVOLVES SOME
PRECIP TONIGHT AND AGAIN IN PERIODS THROUGH THE WEEK BUT WITHOUT THE
EXTREME AMOUNTS AND MORE DISTRIBUTED OVER LARGER AREAS OF
IA/IL/MN/WI AND THUS THE MORE TONED-DOWN FORECASTS TO MAINLY MINOR
WITH A FEW MODERATE STAGES.  MOST VULNERABLE BASINS GIVEN CURRENT
PRECIP FORECASTS ARE THE ROCK...PECATONICA...MAQUOKETA...
WAPSIPINICON...CEDAR...IOWA...AND MISSISSIPPI /PARTICULARLY FROM THE
QUAD CITIES SOUTHWARD/.  MOST RISES ABOVE FLOOD STAGE ARE FORECAST
TO OCCUR BETWEEN THURS AND SUN...WITH THE EXCEPTION OF SITES ALREADY
IN FLOOD WARNINGS.  GIVEN THE DEPENDENCE OF FORECAST STAGES ON QPF
FORECASTS...AM NOT ISSUING FLOOD WARNINGS ON ANY POINTS NOT FORECAST
TO RISE BY THE END OF THE DAY WED.  BUT INTERESTS ALONG ALL AREA
RIVERS SHOULD CONTINUE TO MONITOR THE FLOOD SITUATION AS THE
POTENTIAL EXISTS FOR WIDESPREAD RISES BY THE WEEKEND...WITH THE
AMOUNT OF RISE STILL IN QUESTION.

MAYES

&&
.DVN WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 1 PM
WEDNESDAY
IA...IAZ040>042-051>054-063>068-076-077.
IL...ILZ001-002-007-009-015.
MO...NONE.

&&

ERVIN/HAASE/MAYES
Hazardous weather outlook, Aug 21, 5:00 AM CDT, 21 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 AM CDT TUE AUG 21 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-221000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
500 AM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM WEDNESDAY FOR AREAS
NORTH OF A LINE FROM OTTUMWA IOWA...TO THE QUAD CITIES...AND TO
PROPHETSTOWN ILLINOIS. THE PROBABILITY IS HIGH THAT THIS WATCH MAY
HAVE TO BE EXTENDED IN TIME AND COVERAGE AS THIS WEEK PROGRESSES.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEST OF THE MISSISSIPPI. THE PRIMARY THREATS ARE HAIL
AND DAMAGING WINDS.

SCATTERED THUNDERSTORMS WILL BE SEEN DURING THE DAY AND BECOME MORE
NUMEROUS TONIGHT AS A LARGE THUNDERSTORM COMPLEX DEVELOPS. HIGH
MOISTURE LEVELS IN THE LOWER ATMOSPHERE COMBINED WITH A SLOW MOVING
FRONT WILL ALLOW STORMS TO DEVELOP AND MOVE OVER THE SAME AREAS.

THE AREA MOST AT RISK FOR HEAVY RAIN IS ALONG AND NORTH OF HIGHWAY
30. THE PROBABILITY IS HIGH THAT SOME LOCATIONS COULD SEE UP TO 5
INCHES OF RAIN BY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS THE ENTIRE AREA WEDNESDAY THROUGH FRIDAY. THE
PRIMARY THREATS ARE HAIL AND DAMAGING WINDS.

ADDITIONAL THUNDERSTORM COMPLEXES WILL DEVELOP AND MOVE ACROSS THE
AREA WEDNESDAY NIGHT INTO THURSDAY MORNING...AND AGAIN THURSDAY NIGHT
INTO FRIDAY. HEAVY RAIN AND POTENTIAL FLASH FLOODING ARE POSSIBLE
EACH NIGHT.

A POTENTIALLY DANGEROUS SITUATION IS SETTING UP LATER THIS WEEK
REGARDING AREA RIVERS. AS EACH ADDITIONAL ROUND OF HEAVY RAIN MOVES
ACROSS THE AREA...MORE OF THE RAINFALL WILL RUN OFF INTO AREA RIVERS
AND PUSHING RIVER LEVELS HIGHER.

SIGNIFICANT RISES AND PROBABLE FLOODING IS EXPECTED ON THE
WAPSIPINICON...MAQUOKETA...CEDAR...PECATONICA...ROCK...AND IOWA
RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS AND
EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL
AMOUNTS AND FLOODING OVER THE NEXT SEVERAL DAYS.

08

In the hours before

Special weather statement, Aug 21, 11:15 PM CDT, 3 hours 15 minutes before
IAZ040-220500-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1115 PM CDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL MIDNIGHT CDT FOR THE FOLLOWING
COUNTIES...

IN IOWA
     BUCHANAN

INCLUDING THE FOLLOWING LOCATIONS
    AURORA...FAIRBANK...HAZLETON...INDEPENDENCE...JESUP...
    LAMONT...QUASQUETON...ROWLEY...STANLEY AND WINTHROP

AT 1111 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 16 MILES WEST OF JESUP...OR ABOUT OVER WATERLOO...MOVING
EAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING STRONG GUSTY WINDS UP TO 50
MPH...AND TORRENTIAL RAINFALL.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

BUFFALO CREEK IN INDEPENDENCE HAS BEEN RUNNING VERY HIGH DUE TO
RECENT RAINFALL. ANYONE WHO MAY BE THREATENED BY RISING LEVELS ON
THIS CREEK SHOULD KEEP A CLOSE WATCH FOR RISING WATER LEVELS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR A PORTION OF NORTHEAST IOWA.

LE
Special weather statement, Aug 22, 12:55 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1255 AM CDT WED AUG 22 2007

IAZ040>042-051>054-ILZ001-220800-
BENTON IA-BUCHANAN IA-DELAWARE IA-DUBUQUE IA-JACKSON IA-JO DAVIESS IL-
JONES IA-LINN IA-
1255 AM CDT WED AUG 22 2007

...HEAVY RAIN FROM THUNDERSTORMS TO MOVE ACROSS REGION THROUGH 3 AM...

A LARGE AREA OF THUNDERSTORMS AND SHOWERS WILL MOVE ACROSS BETWEEN 1 AND
3 AM.  NEAR TORRENTIAL RAINFALL RATES OF 1 TO 2 INCHES AN HOUR WILL BE
POSSIBLE.  MOST LOCATIONS WILL RECEIVE BETWEEN A HALF AND ONE AND ONE
HALF INCHES OF RAIN RESULTING IN PONDING OF WATER AND MINOR WATER ISSUES
IN LOW LYING AREAS BY 3 AM.  GUSTY WINDS OF 25 TO 40 MPH ARE ALSO
POSSIBLE IN THE STRONGEST STORMS.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES.
AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED
OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE
SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

BUFFALO CREEK IN INDEPENDENCE HAS BEEN RUNNING VERY HIGH DUE TO
RECENT RAINFALL. ANYONE WHO MAY BE THREATENED BY RISING LEVELS ON
THIS CREEK SHOULD KEEP A CLOSE WATCH FOR RISING WATER LEVELS.

NICHOLS
Local storm report, Aug 22, 1:17 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
117 AM CDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     TSTM WND GST     MARION                  42.03N 91.59W
08/22/2007  E55 MPH          LINN               IA   TRAINED SPOTTER

            ESTIMATED 50 TO 55 MPH. NO EVIDENCE OF ANY DAMAGE.

&&

BILLN
Local storm report, Aug 22, 1:19 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
119 AM CDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     TSTM WND GST     CEDAR RAPIDS            41.97N 91.67W
08/22/2007  E45 MPH          LINN               IA   TRAINED SPOTTER

            ON SOUTHEAST SIDE OF DOWNTOWN. SOME TREE BRANCHES A
            COUPLE INCHES OF DIAMETER DOWN AND A FEW POWER OUTAGES
            DOWNTOWN.

&&

LE
Local storm report, Aug 22, 2:29 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 AM CDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     HAIL             MOUNT CARROLL           42.10N 89.98W
08/22/2007  M1.00 INCH       CARROLL            IL   LAW ENFORCEMENT

            ALSO 40 MPH WINDS.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 4:30 PM CDTSevere Thunderstorm WarningDVNJo Daviess60 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.